# SDR 4516401122007

- Difficulty date: January 12, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N428FX
- Make and model: Lear 45LEAR
- Aircraft serial: 164
- Aircraft time: 5,033 hours, 3,835 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 74691
- Part serial: 0266
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 5,033 hours, 3,835 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE GEAR WOULD NOT RETRACT WHEN THE GEAR HANDLE WAS RAISED TO THE (UP) POSITION. THE GEAR THEN MOMENTARILY RETRACTED, THEN EXTENDED EVEN THOUGH THE GEAR HANDLE WAS STILL IN THE (UP) POSITION.  MX REPLACED THE LT IB GEAR DOOR ACTUATOR. OPS CHECK AND GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.
